# SDR FDEA202101140090

- Difficulty date: January 14, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622239
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1601 TO STATION 1621 RIGHT HAND X = - 75.25 SEAT TRACK FOUND   CORRODED .  MAIN DECK AT RIGHT HAND SEAT TRACK STATION 1601 TO STATION 1621 , X = - 75.25   CORROSION REMOVED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE  ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT  REPLACEMENT FROM STATION 1591 TO STATION 1671 , X = - 75.25 AS PER SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REFER TO SNRM N01029 FOR WORK DETAILS . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
